# SDR SWAA085746

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 51,693 hours, 44,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 445, STR 1.  REPAIRED SKIN PER SWA EA.
